# SDR QXEA200501189

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 9,386 hours, 9,839 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEG FLIGHT NR 2371: AFTER PUSHBACK, POWERPLANT MESSAGE ON ED.  MAINTENANCE INTERROGATED CDS.  FOUND FAULT CODE 132 CHANNEL A OF NR 1 ENGINE.  PERFORMED FIM TASK 61-20-03-810-816.  FAULT CODE CLEARED.  NO FURTHER MAINTENANCE REQUIRED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
